# SDR SWAA2024022653714

- Difficulty date: February 19, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 63,721 hours, 38,150 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H AFT EXTERIOR EMERGENCY LIGHT INOP<[01] RELAMPED R/H AFT EXTERIOR EMERGENCY LIGHT AND PERFORMED OPERATIONAL TEST PER AMM 33-51-04-960-801 AND LIGHT STILL NOT WORKING.;[02] CERTIFIED ACTION 1;[03] TROUBLESHOT PER FIM TASK 33-50 TASK 801 E.; G.; I. (D). ASSEMBLY REPLACEMENT NEXT STEP.;[04] PERFORMED A CONTINUITY CHECK OF L733 AFT R/H ESCAPE SLIDE AND ASSOCIATED WIRING PER WDM 33-51-14. WIRE W4142-0411-18 READS OPEN. UPON FURTHER INVESTIGATION FOUND CONNECTOR D11084 DISCONNECTED. CONNECTED D11084. PERFORMED A GOOD OPS TEST PER AMM SUBTASK 33-51-04-710-002;[05] VERIFIED CORRECTIVE ACTION ITEM 4 COMPLETE.;[06] UPDATED FOR MEASUREMENTS;[07] COMPLETED
